Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 905635, 11 pages
http://dx.doi.org/10.1155/2008/905635
Research Article

Matrix Transformations and Disk of Convergence in Interpolation Processes

Department of Mathematics, Pennsylvania State University, Shenango Campus, 147 Shenango Avenue, Sharon, PA 16146, USA

Received 23 May 2008; Accepted 22 July 2008

Academic Editor: Huseyin Bor

Copyright © 2008 Chikkanna R. Selvaraj and Suguna Selvaraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chikkanna R. Selvaraj and Suguna Selvaraj, “Matrix Transformations and Disk of Convergence in Interpolation Processes,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 905635, 11 pages, 2008. https://doi.org/10.1155/2008/905635.